# SDR AALA202401041620

- Difficulty date: December 17, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 29,395 hours, 9,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR PANEL 151LF CRACKED AT RIGHT HAND OUTBOARD CORNER. SUPPLEMENTAL REPORT FOR AALA202312191620: MAINTENANCE REPLACED FLOOR PANEL.** (CLOSED)
